# SDR 2008UALA00861

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 42,050 hours, 14,842 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 30903886
- Condition: Faulty
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 341000051
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'ENG FIRE EXTINGUISHING-SQUIB' LIGHT OF 'AGENT 1' PUSHBUTTON SWITCH IS OFF DURING 'LOOP-SQUIB TEST'.  SQUIB IS FAULTY.  REPLACED SQUIB, ALL OPS CHECKS NORMAL.
